MAUDE Adverse Event Report: WELLSPECT HEALTHCARE NAVINA SYSTEM; NAVINA CLASSIC SYSTEM SMALL

WELLSPECT HEALTHCARE NAVINA SYSTEM; NAVINA CLASSIC SYSTEM SMALL
Model Number 69007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The caregiver was unable to provide the device lot number, and the used device will not be returned to the manufacturer for evaluation.Therefore, no device analysis can be conducted.Based on the available information, the event appears to have resulted from use error related to incorrect anatomical placement (vaginal insertion instead of rectal insertion).
 
Event or Problem Description
The manufacturer received a report involving a navina classic small rectal catheter in which the caregiver (mother) inadvertently inserted the rectal catheter into the patient's vagina instead of the rectum and inflated the balloon with two pumps.When the balloon was deflated, the patient experienced active vaginal bleeding and was taken to the emergency room.At the hospital, the patient underwent an exploratory diagnostic procedure to assess for possible uterine injury.No uterine perforation was identified, no surgical intervention was required, and the patient was monitored, treated for pain, and discharged.The patient subsequently completed a navina irrigation at the hospital without issue.

Brand Name
NAVINA SYSTEM
Common Device Name
NAVINA CLASSIC SYSTEM SMALL
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
molndal, SE-43 121
SW  SE-43 121
Manufacturer (Section G)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
molndal, SE-43 121
SW   SE-43 121
Manufacturer Contact
emad ramzi
aminogatan 1
p.o.box 14
molndal, SE-43-121
SW   SE-43121
MDR Report Key24412751
Report Number3009632672-2026-00004
Device Sequence Number12232344
Product Code KNT
UDI-Device Identifier07392532243714
UDI-Public07392532243714
Combination Product (Y/N)N
PMA/510(K) Number
K190977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number69007
Device Catalogue Number6900740
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale